Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A short proof of a theorem of Adjan


Author: Louxin Zhang
Journal: Proc. Amer. Math. Soc. 116 (1992), 1-3
MSC: Primary 20M05; Secondary 03B25, 03D40
DOI: https://doi.org/10.1090/S0002-9939-1992-1092933-6
MathSciNet review: 1092933
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, using the technique of rewriting, we give a short proof of a theorem of Adjan: the word problem is decidable for special one-relator monoids $ (A;w = e)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M05, 03B25, 03D40

Retrieve articles in all journals with MSC: 20M05, 03B25, 03D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1092933-6
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society